Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Lincoln, IL

November 14, 2011Clark County, Coles County, Cumberland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 14, 2011, 3:33 PM CST for Clark County, Coles County, Cumberland County, Illinois. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2011, 3:33 PM CST (21:33 UTC)
Expired
Nov 14, 2011, 4:15 PM CST
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, IL, Coles County, IL, Cumberland County, IL

The radar

The Evansville,IN radar (KVWX), 127 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 3:56 PM CSTHAIL 0.88Marshall, IL
Nov 14, 3:59 PM CSTHAIL 12 Ne Marshall, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 11:41 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS53 KILX 142133
SVRILX
ILC023-029-035-142215-
/O.NEW.KILX.SV.W.0233.111114T2133Z-111114T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 415 PM CST.

* AT 331 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHWEST OF CASEY...OR 10 MILES SOUTHEAST OF CHARLESTON...
  AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...CASEY...WESTFIELD...MARTINSVILLE...CLARKSVILLE...
  DENNISON AND LINCOLN TRAIL STATE PARK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 126 AND 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
      3929 8812 3945 8808 3948 8801 3949 8769
      3948 8768 3947 8753 3944 8752
TIME...MOT...LOC 2133Z 256DEG 37KT 3937 8805
WIND...HAIL 70MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
592 
WWUS53 KILX 142151
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CST MON NOV 14 2011

ILC029-142159-
/O.CAN.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
COLES IL-
351 PM CST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
      3929 8812 3937 8810 3938 8807 3938 8802
      3941 8801 3948 8783 3949 8769 3948 8768
      3947 8753
TIME...MOT...LOC 2149Z 257DEG 42KT 3941 8780

$$

ILC023-035-142215-
/O.CON.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
CLARK IL-CUMBERLAND IL-
351 PM CST MON NOV 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUMBERLAND AND NORTHERN CLARK COUNTIES UNTIL 415 PM CST...

AT 346 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CLARKSVILLE...OR 8 MILES WEST OF MARSHALL...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MARSHALL...DENNISON AND LINCOLN TRAIL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
      3929 8812 3937 8810 3938 8807 3938 8802
      3941 8801 3948 8783 3949 8769 3948 8768
      3947 8753
TIME...MOT...LOC 2149Z 257DEG 42KT 3941 8780
WIND...HAIL 60MPH 1.00IN

$$
515 
WWUS53 KILX 142210
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST MON NOV 14 2011

ILC023-035-142219-
/O.EXP.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
CLARK IL-CUMBERLAND IL-
410 PM CST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND AND
NORTHERN CLARK COUNTIES WILL EXPIRE AT 415 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM CST.

LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
      3929 8812 3937 8810 3938 8807 3938 8802
      3941 8801 3948 8783 3949 8769 3948 8768
      3947 8753
TIME...MOT...LOC 2209Z 257DEG 42KT 3946 8750

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 12:38 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Nov 14, 12:38 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1238 PM CST MON NOV 14 2011

.DISCUSSION...
ISSUED 1235 PM CST MON NOV 14 2011

...MESOSCALE DISCUSSION...

SURFACE LOW HAS MOVED TO NEAR LINCOLN...WITH WARM FRONTAL BOUNDARY
EXTENDING NOTHEAST THROUGH THE PAXTON AND WATSEKA AREAS OF FORD
AND IROQUOIS COUNTIES. RAPID INCREASE IN STORMS HAS BEEN TAKING
PLACE ALONG THIS BOUNDARY...AS ADVERTISED ON EARLIER RUNS OF THE
HRRR MODEL. DEWPOINTS HAVE SURGED INTO THE LOWER 60S IN THE WARM
SECTOR...WITH TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SPC
ANALYSIS SHOWING MUCAPES AROUND 1000 J/KG OVER THE WARM SECTOR.
SIGNIFICANT 0-1KM HELICITY VALUES OF AROUND 500 M2/S2 CENTERED
ALONG THE I-70 CORRIDOR...AND 0-1KM BULK SHEAR OVER 40 KNOTS...
POINTING TOWARD SUPERCELL POTENTIAL AND SOME TORNADOES THIS
AFTERNOON.

LINE OF STORMS SHOULD BE APPROACHING THE I-70 CORRIDOR TOWARD 3 PM
AND BE OUT OF THE CWA AFTER 5 PM.

GEELHART

&&

.AVIATION...
ISSUED 1130 AM CST MON NOV 14 2011

WARM FRONT HAS JUST LIFTED NORTH OF KBMI TAKING IFR CEILINGS WITH
IT. THE FRONT MAY NOT REACH KPIA BEFORE THE PARENT LOW PRESSURE
ARRIVES...BUT WINDS THERE WILL QUICKLY TURN NORTH THEN WESTERLY.
FURTHER SOUTH...CONVECTION IN THE WARM SECTOR BEGINNING TO FIRE
JUST NORTHEAST OF KSPI...AND THIS WILL BE QUICKLY INCREASING
THROUGH EARLY AFTERNOON. WILL GO WITH VCTS FOR NOW UNTIL COVERAGE
AT ANY PARTICULAR TAF SITE CAN BE BETTER ESTABLISHED. THESE STORMS
SHOULD QUICKLY BE OUT OF THE AREA BY ABOUT 22Z OR SO. WINDS
OVERNIGHT TO GRADUALLY TURN SOUTHERLY AGAIN AHEAD OF THE NEXT
BOUNDARY...WHICH WILL PASS THROUGH TUESDAY AFTERNOON.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 14, 11:09 AM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1109 AM CST MON NOV 14 2011

ILZ027>030-036-040-151200-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
1109 AM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...MAINLY ALONG AND WEST OF THE ILLINOIS RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MIDDAY HOURS.
THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA NEXT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>043-047>053-151200-
CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-
SANGAMON-SCOTT-TAZEWELL-WOODFORD-
1109 AM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH LATE AFTERNOON. AT
THIS TIME...THE PRIMARY RISK OF SEVERE WEATHER IS EXPECTED TO BE
IN EASTERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN NEXT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-151200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1109 AM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...AHEAD OF A COLD FRONT. THUNDERSTORM DEVELOPMENT IS
EXPECTED TO BEGIN BETWEEN NOON AND 2 PM. LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES ARE POSSIBLE. THE MOST SIGNIFICANT
TORNADO RISK WILL BE IN AREAS SOUTH OF I-70.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN NEXT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING...PRIMARILY BETWEEN NOON AND 5 PM.

GEELHART

In the hours before

Local storm report, Nov 14, 2:01 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     3 S HENNING             40.26N 87.70W
11/14/2011  E60 MPH          VERMILION          IL   EMERGENCY MNGR

&&

TIMTE
Local storm report, Nov 14, 2:16 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             2 ENE PHILO             40.01N 88.12W
11/14/2011  M0.50 INCH       CHAMPAIGN          IL   COCORAHS

&&

25
Local storm report, Nov 14, 2:21 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     LAKE OF THE WOODS       40.21N 88.37W
11/14/2011                   CHAMPAIGN          IL   EMERGENCY MNGR

            ROOF BLOWN OFF AN OUTBUILDING. TIME ESTIMATED.

&&

25
Local storm report, Nov 14, 2:51 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             5 S SIDNEY              39.95N 88.07W
11/14/2011  M0.25 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0118 PM     HAIL             1 E DE LAND             40.12N 88.62W
11/14/2011  M0.25 INCH       PIATT              IL   TRAINED SPOTTER

0241 PM     FUNNEL CLOUD     4 WNW WESTVILLE         40.07N 87.71W
11/14/2011                   VERMILION          IL   TRAINED SPOTTER

&&

25
Local storm report, Nov 14, 3:18 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             5 S DANVILLE            40.07N 87.62W
11/14/2011  M0.25 INCH       VERMILION          IL   EMERGENCY MNGR

0310 PM     HAIL             XENIA                   38.64N 88.64W
11/14/2011  M0.25 INCH       CLAY               IL   TRAINED SPOTTER

            AT OLD HWY 50 AND CHURCH ST. RELAYED BY EMERGENCY
            MANAGEMENT.

0200 PM     HAIL             5 E ROSSVILLE           40.38N 87.57W
11/14/2011  M1.75 INCH       VERMILION          IL   EMERGENCY MNGR

            GROUND COVERED WITH HAIL. SOME HAIL DAMAGE TO BUILDINGS
            AND VEHICLES.

&&

25
Local storm report, Nov 14, 3:24 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND GST     2 NW RANTOUL            40.32N 88.18W
11/14/2011  E50.00 MPH       CHAMPAIGN          IL   MESONET

            SWOP REPORT.

1246 PM     HAIL             2 NW RANTOUL            40.32N 88.18W
11/14/2011  E0.88 INCH       CHAMPAIGN          IL   MESONET

            SWOP REPORTED DIME TO NICKEL SIZE HAIL FOR 2-3 MINUTES.

0104 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
11/14/2011  M76.00 MPH       CHAMPAIGN          IL   MESONET

            SWOP REPORT.

0105 PM     TSTM WND DMG     LAKE OF THE WOODS       40.21N 88.37W
11/14/2011                   CHAMPAIGN          IL   EMERGENCY MNGR

            ROOF BLOWN OFF AN OUTBUILDING. TIME ESTIMATED.

0108 PM     TORNADO          MAHOMET                 40.19N 88.40W
11/14/2011                   CHAMPAIGN          IL   PUBLIC

            ONE HOUSE DAMAGED AND SEVERAL TREES DOWN FROM TORNADO IN
            LAKE OF THE WOODS.

0114 PM     HAIL             ARGENTA                 39.99N 88.82W
11/14/2011  E0.88 INCH       MACON              IL   MESONET

            SWOP REPORT.

0118 PM     HAIL             1 E DE LAND             40.12N 88.62W
11/14/2011  M0.25 INCH       PIATT              IL   TRAINED SPOTTER

0118 PM     HAIL             2 NW ROSSVILLE          40.40N 87.70W
11/14/2011  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0129 PM     HAIL             3 E GIFFORD             40.31N 87.96W
11/14/2011  E1.00 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED.

0130 PM     HAIL             MONTICELLO              40.03N 88.57W
11/14/2011  M0.75 INCH       PIATT              IL   TRAINED SPOTTER

0140 PM     TSTM WND GST     ROSSVILLE               40.38N 87.67W
11/14/2011  E55.00 MPH       VERMILION          IL   EMERGENCY MNGR

0145 PM     FUNNEL CLOUD     7 W BISMARCK            40.27N 87.73W
11/14/2011                   VERMILION          IL   LAW ENFORCEMENT

            REPORT OF FUNNEL CLOUD ALSO CONFIRMED BY A SPOTTER.

0156 PM     TSTM WND GST     3 S HENNING             40.26N 87.70W
11/14/2011  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

0200 PM     HAIL             5 E ROSSVILLE           40.38N 87.57W
11/14/2011  M1.75 INCH       VERMILION          IL   EMERGENCY MNGR

            GROUND COVERED WITH HAIL. SOME HAIL DAMAGE TO BUILDINGS
            AND VEHICLES.

0203 PM     HAIL             2 ENE PHILO             40.01N 88.12W
11/14/2011  M0.50 INCH       CHAMPAIGN          IL   COCORAHS

0237 PM     HAIL             5 S SIDNEY              39.95N 88.07W
11/14/2011  M0.25 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0241 PM     FUNNEL CLOUD     4 WNW WESTVILLE         40.07N 87.71W
11/14/2011                   VERMILION          IL   TRAINED SPOTTER

0258 PM     HAIL             5 S DANVILLE            40.07N 87.62W
11/14/2011  M0.25 INCH       VERMILION          IL   EMERGENCY MNGR

0310 PM     HAIL             XENIA                   38.64N 88.64W
11/14/2011  M0.25 INCH       CLAY               IL   TRAINED SPOTTER

            AT OLD HWY 50 AND CHURCH ST. RELAYED BY EMERGENCY
            MANAGEMENT.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:40 AM CSTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby51 min
Nov 14, 3:42 AM CSTTornado WarningILXMoultrie15 min
Nov 14, 3:56 AM CSTTornado WarningILXColes24 min
Nov 14, 12:51 PM CSTSpecial Weather StatementILXVermilion39 min
Nov 14, 1:06 PM CSTTornado WarningILXChampaign, Vermilion39 min
Nov 14, 1:45 PM CSTTornado WarningILXVermilion30 min
Nov 14, 1:54 PM CSTSpecial Weather StatementILXVermilion66 min
Nov 14, 4:05 PM CSTTornado WarningILXLawrence, Richland40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.